# SDR SWAA2020011427351

- Difficulty date: January 14, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5241 · Galley Doors
- Part: Nut Plate
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR R1; INTERNAL; NUTPLATE IS BROKEN BELOW THE DOOR HANDLE CRANK BOX; AFT AREA OF THE DOOR. / REMOVED AND INSTALLED NEW FWD GALLEY SERVICE DOOR INTERNAL NUTPLATE BELOW THE DOOR HANDLE CRANK BOX; AFT AREA OF THE DOOR I/A/W SRM 51-40-02-0G-0 AND BOEING DWG# 141A6576 REV:D A-TAG# A69210
